Alert archive / Wyoming / High Wind Warnings in 2019
High Wind Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Feb 10, 2019, 1:46 PM MST for 4 counties in Wyoming. It took effect at Feb 11, 2019, 5:00 AM MST. It was in force for 28 hr. 21 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 10, 2019, 1:46 PM MST (20:46 UTC)
- In effect from
- Feb 11, 2019, 5:00 AM MST
- Expired
- Feb 12, 2019, 9:02 AM MST
- In force
- 28 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 8:55 AM MST | NON-TSTM WND GST 58 | 14 Wsw Cheyenne, WY | UPR MESONET STATION EMKAYW. |
| Feb 11, 10:45 AM MST | NON-TSTM WND GST 60 | 9 Sse Crystal Lake Camp, WY | UPR MESONET STATION LYNCHW. |
| Feb 11, 10:45 AM MST | NON-TSTM WND GST 67 | 14 Wsw Cheyenne, WY | UPR MESONET STATION EMKAYW. |
| Feb 11, 6:15 PM MST | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED WINDS 37 MPH. |
| Feb 11, 6:45 PM MST | NON-TSTM WND GST 57 | 9 Wnw Elk Mountain, WY | MILE MARKER 249 WYDOT SITE. SUSTAINED WINDS 39 MPH. |
| Feb 11, 7:20 PM MST | NON-TSTM WND GST 60 | 7 Nw Elk Mountain, WY | HALLECK RIDGE WYDOT SITE. SUSTAINED WINDS IN EXCESS OF 40 MPH FROM 655PM TO 735 PM. |
| Feb 11, 8:05 PM MST | HIGH SUST WINDS 40 | 7 Nw Elk Mountain, WY | HALLECK RIDGE WYDOT SITE. SUSTAINED WINDS 40 MPH OR GREATER FROM 655 PM TO 805 PM. SUSTAINED WINDS RANGED FROM 42 MPH TO 49 MPH. |
| Feb 11, 8:55 PM MST | NON-TSTM WND GST 56 | 10 Ese Crystal Lake Cam, WY | EMKAY UPR SITE. SUSTAINED WINDS 41 MPH. |
| Feb 11, 9:15 PM MST | HIGH SUST WINDS 40 | 7 Nw Elk Mountain, WY | HALLECK RIDGE WYDOT SITE. SUSTAINED WINDS 40 MPH OR GREATER FROM 655 PM THROUGH 915 PM. GUSTS RANGING FROM 50 TO 57 MPH. |
| Feb 11, 9:30 PM MST | NON-TSTM WND GST 57 | 1 Nnw Arlington, WY | ARLINGTON WEST WYDOT SITE. SUSTAINED WINDS 42 MPH. |
| Feb 11, 9:40 PM MST | NON-TSTM WND GST 58 | 1 Nnw Arlington, WY | ARLINGTON WEST WYDOT SITE. SUSTAINED WINDS 42 MPH. |
| Feb 11, 9:50 PM MST | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED WINDS 39 MPH. |
| Feb 11, 10:00 PM MST | NON-TSTM WND GST 61 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED WINDS 38 MPH. |
| Feb 11, 11:05 PM MST | NON-TSTM WND GST 59 | 7 Ese Arlington, WY | WYDOT SENSOR AT COOPER COVER BY ARLINGTON. SUSTAINED WINDS 35 TO 40 MPH. |
| Feb 11, 11:10 PM MST | NON-TSTM WND GST 61 | 15 Nne Centennial, WY | WYDOT SENSOR AT STROUSS HILL NORTHWEST OF LARAMIE. SUSTAINED WINDS BETWEEN 35 TO 40 MPH. |
| Feb 12, 12:30 AM MST | HIGH SUST WINDS 42 | 14 Ne Centennial, WY | WYDOT SENSOR AT QUEALY DOME BY LARAMIE. SUSTAINED WINDS OVER 40 MPH FOR OVER ONE HOUR. PEAK GUST 57 MPH. |
| Feb 12, 2:50 AM MST | HIGH SUST WINDS 41 | 14 Ne Centennial, WY | WYDOT MESONET STATION QUEALY DOME ALONG I-80. AVERAGE SUSTAINED WIND GUST OF 41 MPH FOR AN HOUR. PEAK WIND GUST OF 53 MPH FOR THE HOUR. |
| Feb 12, 6:55 AM MST | HIGH SUST WINDS 45 | 7 Nw Elk Mountain, WY | WYDOT MESONET STATION HALLECK RIDGE. AVERAGE SUSTAINED WINDS OF 45 MPH FOR AN HOUR. PEAK WIND GUST OF 57 MPH FOR THE HOUR. |
| Feb 12, 7:10 AM MST | HIGH SUST WINDS 40 | 1 Ese Buford, WY | WYDOT MESONET STATION BUFORD EAST ALONG I-80. AVERAGE SUSTAINED WIND OF 40 MPH FOR AN HOUR. PEAK WIND GUST OF 53 MPH OVER THE HOUR. |
| Feb 12, 7:15 AM MST | HIGH SUST WINDS 46 | 2 W Buford, WY | UPR MESONET STATION BUFORW. AVERAGE SUSTAINED WIND OF 46 MPH FOR AN HOUR. PEAK WIND GUST OF 56 MPH OVER THE HOUR. |
| Feb 12, 9:00 AM MST | NON-TSTM WND GST 58 | 8 S Chugwater, WY | WYDOT MESONET STATION BEAR CREEK ALONG I-80. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
136 WWUS75 KCYS 102046 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 146 PM MST Sun Feb 10 2019 ...STRONG WINDS LIKELY MONDAY THROUGH TUESDAY MORNING FOR MUCH OF SOUTHEAST WYOMING... WYZ106-110-115>117-111200- /O.UPG.KCYS.HW.A.0012.190211T1200Z-190212T1800Z/ /O.NEW.KCYS.HW.W.0012.190211T1200Z-190212T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-Laramie Valley-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Bosler, Laramie, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 146 PM MST Sun Feb 10 2019 ...HIGH WIND WARNING IN EFFECT FROM 5 AM MONDAY TO 11 AM MST TUESDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 5 AM Monday to 11 AM MST Tuesday. The High Wind Watch is no longer in effect. * TIMING...Monday morning through Tuesday morning. The strongest and most widespread winds are expected Monday afternoon. * WINDS...West 35 to 45 MPH with gusts up to 65 MPH. * IMPACTS...Mainly to transportation. Strong crosswinds will result in a high blowover risk for light weight and high profile vehicles, including camping and travel trailers. This includes Interstate 80 from Cheyenne to Elk Mountain, and Interstate 25 from Chugwater to Wheatland. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ107-118-111200- /O.UPG.KCYS.HW.A.0012.190211T1200Z-190212T1800Z/ /O.NEW.KCYS.HW.W.0012.190211T1500Z-190212T0100Z/ East Platte County-Central Laramie County- Including the cities of Wheatland, Guernsey, and Cheyenne 146 PM MST Sun Feb 10 2019 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM MST MONDAY... The National Weather Service in Cheyenne has issued a High Wind Warning, which is in effect from 8 AM to 6 PM MST Monday. The High Wind Watch is no longer in effect. * TIMING...Monday morning through Monday afternoon. The strongest and most widespread winds are expected Monday afternoon. * WINDS...West 30 to 40 MPH with gusts up to 60 MPH. * IMPACTS...Mainly to transportation. Strong crosswinds will result in a high blowover risk for light weight and high profile vehicles, including camping and travel trailers. This includes Interstate 25 from the Colorado border to Chugwater, and Glendo. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
4 follow-up statements
714 WWUS75 KCYS 111020 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 320 AM MST Mon Feb 11 2019 ...STRONG WINDS LIKELY TODAY THROUGH TUESDAY MORNING FOR MUCH OF SOUTHEAST WYOMING... WYZ107-115-118-120000- /O.EXT.KCYS.HW.W.0012.190211T1500Z-190212T1200Z/ East Platte County-Laramie Valley-Central Laramie County- Including the cities of Wheatland, Guernsey, Bosler, Laramie, and Cheyenne 320 AM MST Mon Feb 11 2019 ...HIGH WIND WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 AM MST TUESDAY... * TIMING...8 AM MST this morning through 5 AM MST Tuesday. * WINDS...West 30 to 40 MPH with gusts up to 60 MPH. * IMPACTS...Mainly to transportation. Strong crosswinds will result in a high blowover risk for light weight and high profile vehicles, including camping and travel trailers. This includes Interstate 25 from the Colorado border to Glendo, and Interstate 80 between Cheyenne and Elk Mountain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ106-110-116-117-120000- /O.CON.KCYS.HW.W.0012.190211T1200Z-190212T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 320 AM MST Mon Feb 11 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... * TIMING...8 AM MST this morning through 5 AM MST Tuesday. * WINDS...West 35 to 45 MPH with gusts up to 70 MPH. * IMPACTS...Mainly to transportation. Strong crosswinds will result in a high blowover risk for light weight and high profile vehicles, including camping and travel trailers. This includes Interstate 80 from Cheyenne to Elk Mountain, and Interstate 25 from Chugwater to Wheatland. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ CLH
511 WWUS75 KCYS 112030 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 130 PM MST Mon Feb 11 2019 ...STRONG WINDS LIKELY THIS AFTERNOON THROUGH TUESDAY MORNING FOR MUCH OF SOUTHEAST WYOMING... WYZ106-110-116-117-121200- /O.CON.KCYS.HW.W.0012.000000T0000Z-190212T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 130 PM MST Mon Feb 11 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST TUESDAY... * TIMING...Through 11 AM MST Tuesday. * WINDS...Sustained west 35 to 45 MPH with gusts of 60 to 70 MPH. * IMPACTS...Mainly to transportation. Strong crosswinds will result in a high blowover risk for light weight and high profile vehicles, including camping and travel trailers. This includes Interstate 80 from Cheyenne to the Summit, Arlington to Elk Mountain, and Interstate 25 from Chugwater to Wheatland. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ107-115-118-121200- /O.CON.KCYS.HW.W.0012.000000T0000Z-190212T1200Z/ East Platte County-Laramie Valley-Central Laramie County- Including the cities of Wheatland, Guernsey, Bosler, Laramie, and Cheyenne 130 PM MST Mon Feb 11 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST TUESDAY... * TIMING...Through 5 AM MST Tuesday. * WINDS...Sustained west 30 to 40 MPH with gusts to 60 MPH. * IMPACTS...Mainly to transportation. Strong crosswinds will result in a high blowover risk for light weight and high profile vehicles, including camping and travel trailers. This includes Interstate 25 from the Colorado border to Glendo, and Interstate 80 between the Summit and Arlington. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
500 WWUS75 KCYS 121139 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 439 AM MST Tue Feb 12 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FOR WIND PRONE AREAS IN SOUTHEAST WYOMING UNTIL 11 AM MST THIS MORNING... WYZ107-115-118-121245- /O.EXP.KCYS.HW.W.0012.000000T0000Z-190212T1200Z/ East Platte County-Laramie Valley-Central Laramie County- Including the cities of Wheatland, Guernsey, Bosler, Laramie, and Cheyenne 439 AM MST Tue Feb 12 2019 ...HIGH WIND WARNING WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... The National Weather Service in Cheyenne has cancelled the High Wind Warning for East Platte and Central Laramie Counties in addition to the Laramie Valley. Sustained winds of 15 to 25 mph with occasional gusts in the 30 to 40 mph range possible through early Tuesday afternoon. $$ WYZ106-110-116-117-121800- /O.CON.KCYS.HW.W.0012.000000T0000Z-190212T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 439 AM MST Tue Feb 12 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...Through 11 AM MST Tuesday. * WINDS...Sustained west 35 to 45 MPH with gusts of 60 to 70 MPH. * IMPACTS...Mainly to transportation. Strong crosswinds will result in a high blowover risk for light weight and high profile vehicles, including camping and travel trailers. This includes Interstate 80 from Cheyenne to the Summit, Arlington to Elk Mountain, and Interstate 25 from Chugwater to Wheatland. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WM
347 WWUS75 KCYS 121602 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 902 AM MST Tue Feb 12 2019 ...HIGH WIND WARNING IS CANCELLED... WYZ106-110-116-117-121715- /O.CAN.KCYS.HW.W.0012.000000T0000Z-190212T1800Z/ Central Laramie Range and Southwest Platte County- North Snowy Range Foothills-South Laramie Range- South Laramie Range Foothills- Including the cities of Bordeaux, Arlington, Elk Mountain, Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 902 AM MST Tue Feb 12 2019 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Cheyenne has cancelled the High Wind Warning. Sustained west winds of 30 to 40 MPH with gusts of 50 to 55 MPH will continue through late this morning. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 10, 10:12 AM MST, 3 hours 34 minutes earlier.
Area forecast discussion, Feb 10, 10:12 AM MST, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1012 AM MST Sun Feb 10 2019
.SHORT TERM...(Today - Tuesday)
Issued at 339 AM MST Sun Feb 10 2019
Widespread fog & low stratus persists along/E of the Laramie Range
early this morning w/ northeast low-level upslope flow in the wake
of a shallow arctic cold front stalled along the higher terrain. A
challenging temperature forecast today as a result, w/ uncertainty
in how quickly low-level clouds will erode today. A few recent sfc
obs suggest the front may already be retreating some w/ winds just
shifting to the SW at Cheyenne, but GOES-16 nighttime microphysics
imagery shows clouds holding strong for now. If clouds are able to
hang into the early afternoon, highs this afternoon may be quite a
bit cooler than currently projected. We still have a few lingering
snow showers, but overall precipitation chances will decrease over
the next few hours as short wave ridging moves overhead.
High winds are the main concern for Monday & Tuesday as a vigorous
mid-level short wave contributes to strong cyclogenesis across the
central Plains. This results in impressive west-east oriented low-
level gradients over the CWA, with GJT-CYS MSLP gradients possibly
approaching 15 millibars. This orientation may not be particularly
favorable for Arlington/Elk Mountain for gap enhancement, but low-
level mixing on Monday may be enough with CAG-CPR gradients around
55-65 meters. An ARL-BRX MSLP gradient of 8 meters should be quite
favorable for BRX and VDW in this regime for 50+ knot gusts. Winds
will become strong not long after sunrise for the wind prone areas
with potential for more widespread winds during the late morning &
afternoon hours. Deep subsidence should support winds spreading to
the adjacent valleys/high plains by 18z Monday. The overall threat
for warning-criteria winds will quickly diminish in the evening in
Cheyenne and Laramie proper, but elevated gradients may support 60
to 65 MPH gusts in the wind prone areas through mid-day Tuesday. A
few uncertainties still w/ models scaling back ever so slightly w/
flow aloft and H7/H85 CAG-CPR gradients. Also, given that we still
are about 24-30 hours out from peak event time we will wait to see
another model cycle before any upgrades.
Light snow showers are also possible on Monday and Tuesday, but w/
the track of the short wave being right across the CWA it is quite
likely that we will see considerable dry-slotting.
.LONG TERM...(Wednesday - Saturday)
Issued at 339 AM MST Sun Feb 10 2019
An active weather pattern is likely to persist through mid to late
week with significant jet energy dominating quasi-zonal flow aloft
through much of the period. The models show numerous smaller-scale
disturbances embedded within the flow pattern, each one having the
potential to bring widespread precipitation. We do have fair model
agreement between the GFS/ECMWF with a more substantial system for
the Thu/Fri time frame, but it may be too progressive for a threat
of significant snow. Winds could be an issue though, so that would
be the most likely time period for any winter headlines.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday morning)
Issued at 1012 AM MST Sun Feb 10 2019
VFR expected over the southeast Wyoming terminals through the
period. Winds should increase from KRWL to KCYS overnight through
Monday morning and become gusty. Widespread IFR cigs over the Neb
Panhandle expected to break up this afternoon leaving VFR late this
afternoon into this evening. Low cigs expected to return to parts
of the Neb Panhandle later tonight as southerly winds increase.
&&
.FIRE WEATHER...
Issued at 339 AM MST Sun Feb 10 2019
No fire weather concerns. Periods of windy conditions are expected
for some areas, but minimum afternoon humidity values are expected
to remain outside of critical thresholds. Light snow chances could
exist from time to time, but overall accumulations should be light
outside of the mountains.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from late tonight through Tuesday morning for
WYZ106-107-110-115>118.
NE...None.
&&
SHORT TERM...CLH
LONG TERM...CLH
AVIATION...RE
FIRE WEATHER...CLHHazardous weather outlook, Feb 10, 4:40 AM MST, 9 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 440 AM MST Sun Feb 10 2019 WYZ106-107-110-115>118-111145- Central Laramie Range and Southwest Platte County- East Platte County-North Snowy Range Foothills-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County- 440 AM MST Sun Feb 10 2019 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Areas of freezing fog are expected to persist along and east of the Laramie Range through the mid morning hours. Motorists should be prepared for sudden changes in visibility and possible slick road conditions. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Strong winds are expected in the wind prone areas of southeast Wyoming on Monday and Tuesday, possibly spreading into adjacent valleys and high plains on Monday afternoon. A High Wind Watch is in effect from 5 AM MST Monday until 11 AM MST Tuesday. Widespread accumulating snow is possible on Thursday and Friday. .Spotter information statement... Spotter activation will not be needed. NEZ002-003-019>021-054-055-095-096-WYZ101>105-108-109-111-113-119- 111145- Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne- North Sioux-South Sioux-Converse County Lower Elevations- Niobrara County-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin-Goshen County- Central Carbon County-Southwest Carbon County- Upper North Platte River Basin-East Laramie County- 440 AM MST Sun Feb 10 2019 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Areas of freezing fog are expected to persist along and east of the Laramie Range through the mid morning hours. Motorists should be prepared for sudden changes in visibility and possible slick road conditions. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Widespread accumulating snow is possible on Thursday and Friday. .Spotter information statement... Spotter activation will not be needed. WYZ112-114-111145- Sierra Madre Range-Snowy Range- 440 AM MST Sun Feb 10 2019 This hazardous weather outlook is for portions of south central Wyoming. .DAY ONE...TODAY AND TONIGHT Mountain snow is expected tonight through Monday. Amounts should generally be light. However, local amounts up to 6 inches are possible above 9000 feet. Some impacts to travel and outdoor recreation can be expected. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Widespread accumulating snow is possible on Thursday and Friday. .Spotter information statement... Spotter activation will not be needed.
Nearby
High Wind Warnings in Wyoming, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.